It is currently Tue Aug 22, 2017 7:01 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Mon Nov 05, 2012 12:57 am 
Offline
Average Poster
Average Poster

Joined: Mon Nov 05, 2012 12:21 am
Posts: 8
Hi,

Suboxone and subutex used to work great on me but it isn't working any more. My opiate tolerance is way too high now and I suspect that maybe I am not taking enough subutex in the beginning. I take approximately 15 30mg blues a day via IV. I waited about 30 hours and took half a pill of subutex because I did not want to go through precipitated withdrawals again. Last time I waited about 24 hours and felt like I was going to die. This time I waited 30 hours and only took half a subutex pill and I did not feel any relief at all and I think it actually got worse.

So I took a shot of 3 oxys and it temporarily fixed the problem. That always takes me out of the precipitated or regular withdrawals but I am left with the original problem. My question is, how low do I need to taper the oxys in order for the subutex to work on me again? Should I start off taking a lot more of the subutex? Any doctor I have ever questioned becomes a complete dick to me when I tell them about the withdrawals or the fact that I am no longer getting any relief from subutex or suboxone. I have been to 4 different subutex/suboxone doctors and they are all complete dicks if you tell them that it isn't working. One kicked me out of his office because I followed his instructions exactly and told him I went into precipitated withdrawals. I would love for them to walk in my shoes while going through withdrawals and then look me in the eye and tell me it works as they had prescribed it. I definitely know the difference, it used to work great but doesn't any more.

I am willing to try anything at this point.

Thanks in advance.

Mike


Top
 Profile  
 
 Post subject: Sub not working>Reply
PostPosted: Mon Nov 05, 2012 7:11 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Sun Oct 21, 2012 5:33 pm
Posts: 147
Hello, welcome to the forum.

If I am reading your post correctly, it sounds like you are taking sub and still taking other opiates?

It is my understanding that it may be best to refrain from using other opiates when you start taking sub.

If a person is combining both sub and other narcotics, one could experience wd's.

Maybe talk to your doctor and tell them about using both the sub and other narcotics together, you know somethings just don't mix well, and everyone is different.

IMO sub is not intended to just keeep someone from going in wd's when they are out of another narcotic.

I suggest looking at some of the other post on this forum and see if you can find some more info about your situation.

Personally, I hope you can stop taking PP's, and IVing as you know is not good way to introduce anything into one's body, it is very dangerous!

I hope that you are able to stay away from narcotics and the IV use and I know Suboxone can help those who want help.

Some doctors, I have read on the www suggest to wait until one is in wd's from narcotics before using sub.

I hope you feel better, and if you have any other questions...this forum can help you out.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 05, 2012 8:40 pm 
Offline
Average Poster
Average Poster

Joined: Mon Nov 05, 2012 12:21 am
Posts: 8
Thanks for the reply, but I am not using them together. I said that I waited 30 hours after last use of opiates on my most recent try with subutex. The only time I ever use them together is to pull me out of precipitated withdrawals which that method definately does work, but does not solve the problem.

I am trying to find a way to avoid the precipitated withdrawals, and actually have the subutex work. Lately it feels like it just isnt working at all. This recent time I waited about 30 hours and was in full blown withdrawals before I took a 4 mg test dose of the subutex.

I am not sure if I am taking enough for my extremely high tolerence that i have stupidly built up. Maybe I should try and take 3 8mm subs at the initial induction to load up? All I do know for sure is that it is no longer working for me like it used to and i am willing to try anything except suffereng in full blown withdrawals for days.

Thanks,

Mike


Top
 Profile  
 
Our Sponsors
 Post subject: Dosing
PostPosted: Mon Nov 05, 2012 10:36 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Sun Oct 21, 2012 5:33 pm
Posts: 147
I apologize if I misunderstood your first post to this thread.

I am not a doctor, but I would not advise anyone to change their dosage w/o the approval of their doctor.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 05, 2012 11:26 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
Hey,,,

sorry your having such a rough go of things,,,,,
that really sucks....


Look, Im NO DOCTOR,,,,

but if I were in YOUR SHOES, I'd definitely take MORE SUBUTEX

4mg is a good dose to START with, just to make sure, your not going to hit precipitated w/d......

but if it's "ok" I'd say 20min after that 4mg,,,, I'd take at least another 4mg.....

You could do that, 4mg at a time every 20-30 min until you get relief.......

anytime we use Iv, it's gonna elevate tolerance, in my opinion....
you just absorb way more of the drug, no matter what it is.

I really hope you can get this "down"
and back on subutex.

HOPE I HELPED.....

feel free to ask anything else

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Tue Nov 06, 2012 1:26 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Mar 03, 2012 10:07 pm
Posts: 13
You're going through the same thing that I am right now. It looks like you are taking about 450mg oxycode/day. You will not have an easy transition to bupe at that level of use unless you can get your tolerance down to a lower level. I've been using about 600mg Oxycontin per day and my supply has run out. Luckily I still have quite a bit of backup drug to allow me to do a taper before I switch to bupe.

My plan is to taper down to about 160mg/day and then make the transition. If possible, you should do the same thing. If you can't your only option is to stay with the bupe and suffer until your tolerance comes down to the level that bupe covers.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group